Comptes Rendus
Mathematical Analysis/Partial Differential Equations
Domains of type 1,1 operators: a case for Triebel–Lizorkin spaces
Comptes Rendus. Mathématique, Volume 339 (2004) no. 2, pp. 115-118.

Pseudo-differential operators of type 1,1 are proved continuous from the Triebel–Lizorkin space Fp,1d to Lp, 1p<, when of order d, and this is, in general, the largest possible domain among the Besov and Triebel–Lizorkin spaces. Hörmander's condition on the twisted diagonal is extended to this framework, using a general support rule for Fourier transformed pseudo-differential operators.

On démontre que les opérateurs pseudo-différentiels de type 1,1 et d'ordre d sont continus de l'espace Fp,1d de Triebel–Lizorkin dans Lp, 1p<, et que parmi les espaces de Besov et Triebel–Lizorkin, ces domaines sont, en général, les plus grand possible. La condition de Hörmander sur la diagonale–miroir est établie pour ce cadre, en utilisant un résultat général sur le support de la transformation de Fourier d'un opérateur pseudo-différentiel.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.05.008
Jon Johnsen 1

1 Department of Mathematics, Aalborg University, Fredrik Bajers Vej 7G, DK-9220 Aalborg Øst, Denmark
@article{CRMATH_2004__339_2_115_0,
     author = {Jon Johnsen},
     title = {Domains of type $ 1\text{,}1$ operators: a case for {Triebel{\textendash}Lizorkin} spaces},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {115--118},
     publisher = {Elsevier},
     volume = {339},
     number = {2},
     year = {2004},
     doi = {10.1016/j.crma.2004.05.008},
     language = {en},
}
TY  - JOUR
AU  - Jon Johnsen
TI  - Domains of type $ 1\text{,}1$ operators: a case for Triebel–Lizorkin spaces
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 115
EP  - 118
VL  - 339
IS  - 2
PB  - Elsevier
DO  - 10.1016/j.crma.2004.05.008
LA  - en
ID  - CRMATH_2004__339_2_115_0
ER  - 
%0 Journal Article
%A Jon Johnsen
%T Domains of type $ 1\text{,}1$ operators: a case for Triebel–Lizorkin spaces
%J Comptes Rendus. Mathématique
%D 2004
%P 115-118
%V 339
%N 2
%I Elsevier
%R 10.1016/j.crma.2004.05.008
%G en
%F CRMATH_2004__339_2_115_0
Jon Johnsen. Domains of type $ 1\text{,}1$ operators: a case for Triebel–Lizorkin spaces. Comptes Rendus. Mathématique, Volume 339 (2004) no. 2, pp. 115-118. doi : 10.1016/j.crma.2004.05.008. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.05.008/

[1] G. Bourdaud Une algèbre maximale d'opérateurs pseudo-différentiels, Comm. Partial Differential Equations, Volume 13 (1988) no. 9, pp. 1059-1083

[2] C.-H. Ching Pseudo-differential operators with nonregular symbols, J. Differential Equations, Volume 11 (1972), pp. 436-447

[3] M. Frazier; B. Jawerth A discrete transform and decomposition of distribution spaces, J. Func. Anal., Volume 93 (1990), pp. 34-170

[4] L. Hörmander Pseudo-differential operators of type 1,1, Comm. Partial Differential Equations, Volume 13 (1988) no. 9, pp. 1085-1111

[5] J. Marschall Nonregular pseudo-differential operators, Z. Anal. Anwendungen, Volume 15 (1996) no. 1, pp. 109-148

[6] Y. Meyer Régularité des solutions des équations aux dérivées partielles non linéaires (d'après J.-M. Bony), Bourbaki Seminar, vol. 1979/80, Lecture Notes in Math., vol. 842, Springer, Berlin, 1981, pp. 293-302

[7] T. Runst Pseudodifferential operators of the “exotic” class L1,10 in spaces of Besov and Triebel–Lizorkin type, Ann. Global Anal. Geom., Volume 3 (1985) no. 1, pp. 13-28

[8] R.H. Torres Continuity properties of pseudodifferential operators of type 1,1, Comm. Partial Differential Equations, Volume 15 (1990), pp. 1313-1328

[9] H. Triebel Theory of Function Spaces, Monographs in Math., vol. 78, Birkhäuser, Basel, 1983

[10] M. Yamazaki A quasi-homogeneous version of paradifferential operators, I. Boundedness on spaces of Besov type, J. Fac. Sci. Univ. Tokyo Sect. IA Math., Volume 33 (1986), pp. 131-174

Cited by Sources:

Comments - Policy


Articles of potential interest

Function spaces on quantum tori

Xiao Xiong; Quanhua Xu; Zhi Yin

C. R. Math (2015)


On the defect of compactness in Banach spaces

Sergio Solimini; Cyril Tintarev

C. R. Math (2015)


Integrability properties of quasi-regular representations of NA groups

Jordy Timo van Velthoven

C. R. Math (2022)